Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the span of a Riemann surface


Author: Burton Rodin
Journal: Bull. Amer. Math. Soc. 76 (1970), 340-341
MSC (1970): Primary 3045; Secondary 3111
DOI: https://doi.org/10.1090/S0002-9904-1970-12468-5
MathSciNet review: 0252634
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars Ahlfors and Arne Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. 83 (1950), 101–129. MR 0036841, https://doi.org/10.1007/BF02392634
  • 2. Lars V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton University Press, Princeton, N.J., 1960. MR 0114911
  • 3. Leo Sario, Über Riemannsche Flächen mit hebbarem Rand, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1948 (1948), no. 50, 79 (German). MR 0027859
  • 4. H. L. Royden, On the ideal boundary of a Riemann surface, Contributions to the theory of Riemann surfaces, Annals of Mathematics Studies, no. 30, Princeton University Press, Princeton, N. J., 1953, pp. 107–109. MR 0056098
  • 5. L. Sario and K. Oikawa, Capacity functions, Die Grundlehren der mathematischen Wissenschaften, Band 149, Springer-Verlag New York Inc., New York, 1969. MR 0254232
  • 6. Yukinari Tôki, On the classification of open Riemann surfaces, Osaka Math. J. 4 (1952), 191–201. MR 0054054
  • 7. K. I. Virtanen, Über Extremalfunktionen auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1952 (1952), no. 141, 7 (German). MR 0053247

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3045, 3111

Retrieve articles in all journals with MSC (1970): 3045, 3111


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12468-5